Benadryl Allergy Children's 1mg/ml Oral Solution - 100ml

£5.99
5307597

For hayfever, dust allergies, pet allergies and skin allergies.
See details below, always read the label

Suitable for: Adults and children 2 years and over.
Active ingredients: Cetirizine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Benadryl Allergy Children's 1mg/ml Oral Solution works to relieve the symptoms of hay fever and other allergic conditions such as pet, skin or dust allergies.

These symptoms include:

  • Itchy, runny nose  
  • Sneezing  
  • Itchy, watery eyes  
  • Urticarla (hives & itchy skin rash)  

Suitable for

Adults and children 2 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check that the cap seal is not broken before first use.

Dosage: For oral use only

Children under 2 years: Not recommended

Children aged 2 - 6 years: One 2.5ml spoonful in the morning and one 2.5ml spoonful in the evening.

Children aged 6 - 12 years: One 5ml spoonful in the morning and one 5ml spoonful in the evening.

Children aged 12 and over: Two 5ml spoonfuls to be swallowed once a day.

Hazards and Cautions

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

WARNING: DO NOT EXCEED STATED DOSE.

Benadryl Allergy Children's 1 mg/ml Oral Solution, at the recommended dose, does not cause drowsiness in the majority of people. However, rare cases of drowsiness have been reported. If affected do not drive or operate machinery. As with all antihistamines avoid excessive alcohol consumption when taking this medicine. If you are pregnant or breast-feeding consult your doctor before taking this product. If symptoms persist consult your doctor or pharmacist.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Keep all medicines out of the reach of children.

Active ingredients

Cetirizine

Ingredients

Active Ingredient: Each 5ml contains Cetirizine dihydrochloride 5mg.

Also contains: Sorbitol (E420), methylparahydroxybenzoate (E218), propylparahydroxybenzoate (E216).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.